Estimates for the range of binomiality in codes' spectra

Ilia Krasikov, Simon Litsyn

Research output: Contribution to journalArticlepeer-review


We derive new estimates for the range of binomiality in a code's spectra, where the distance distribution of a code is upperbounded by the corresponding normalized binomial distribution. The estimates depend on the code's dual distance.

Original languageEnglish
Pages (from-to)987-991
Number of pages5
JournalIEEE Transactions on Information Theory
Issue number3
StatePublished - 1997


  • Krawtchouk polynomials
  • Spectra of codes

Cite this